RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 1  


On spectral perturbation caused by bounded variation of potential
R. S. Ismagilov
3
Solutions to higher-order anisotropic parabolic equations in unbounded domains
L. M. Kozhevnikova, A. A. Leont'ev
9
Classification of Lie algebras with generic orbits of dimension 2 in the coadjoint representation
A. Yu. Konyaev
47
On small values of the Riemann zeta-function at Gram points
M. A. Korolev
67
Generalized Lions-Peetre interpolation construction and optimal embedding theorems for Sobolev spaces
V. I. Ovchinnikov
87
Topological classification of systems of Kovalevskaya-Yehia type
N. S. Slavina
105
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019